# SDR CA951114013

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Pump
- Part number: 441CC7
- Condition: Blockage
- Location: Valve
- Component: Rapco, 441CC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BEFORE TAKEOFF, DURING GROUND RUNS THE TWO WARNING LIGHTS "VACUUM PUMP INOP." LIGHT UP TOGETHER. INSPECTION FOUND THE RIGHT HAND PUMP SEIZED AND THE ONEWAY VALVE HALF BLOCKED BY A PIECE OF RUBBER. SOU RCE OF THE RUBBER IS UNKNOWN. FILTERS CHECKED AND CHANGED.
